Translator Disclaimer
Summer 2010 Continuation of CR-automorphisms of Levi degenerate hyperquadrics to the projective space
A. V. Isaev, I. G. Kossovskiy
Illinois J. Math. 54(2): 747-752 (Summer 2010). DOI: 10.1215/ijm/1318598679

Abstract

We show that every CR-automorphism of the closure of a Levi degenerate hyperquadric in the projective space extends to a holomorphic automorphism of the projective space.

Citation

Download Citation

A. V. Isaev. I. G. Kossovskiy. "Continuation of CR-automorphisms of Levi degenerate hyperquadrics to the projective space." Illinois J. Math. 54 (2) 747 - 752, Summer 2010. https://doi.org/10.1215/ijm/1318598679

Information

Published: Summer 2010
First available in Project Euclid: 14 October 2011

zbMATH: 1235.32028
MathSciNet: MR2846480
Digital Object Identifier: 10.1215/ijm/1318598679

Subjects:
Primary: 32C16, 32F25

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.54 • No. 2 • Summer 2010
Back to Top